# SDR DL76S070578

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BAC15051011192
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD OUTER CORD STRAP FOUND CRACKED AT STRINGER-7R BS 1725 (AREA APPROX 1").  REPAIRED PER ERA 461617-14AD.  REQUIRES REPETITIVE INSPECTION AT 37,500 CYCLES.
